# SDR UPS97822708

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2537716
- Condition: Corroded
- Location: Fs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SV, AFT FUSELAGE SKIN REPLACEMENT AREA  LEFT HAND FRAME AT FUSELAGE STATION 1060 CORROSION AROUND NUT PLATE AND LOWER FRAME SURFACE LONGERON 35 RIGHT.  REPAIRED FRAME AT FS 1060 IAW TIMCO REO 03055,  REMOVED CORROSION OUT OF LIMITS IAW DC8 SRM 53-2-0, FABRICATED REPAIR DOUBLER IAW REO 030 55, ALODINED AND PRIMED IAW DC8 SRM D51-1-8, INSTALLED REPAIR DOUBLER IAW DC8 SRM 51-1-20D.
